# SDR YENA201903130127

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 33,546 hours, 11,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 13WLBATT
- Condition: Failed
- Location: Cabin
- Part time: 33,536 hours, 11,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERG LIGHT TEST BATTERY FAULT AT 13WL; REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT 13WL PER AMM 33-51-38.
